MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-COMPRESSOR,NEB,AEROMIST TREK W/BATT

MEDLINE INDUSTRIES, LP; DBD-COMPRESSOR,NEB,AEROMIST TREK W/BATT
Catalog Number HCS2GO
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025, "customer just unboxed the unit (nebulizer) and the cord does not connect." per the customer, he does not have a backup or replacement nebulizer/inhaler to use while he awaits a replacement device.Customer reports no serious injury or medical attention needed related to this incident.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "customer just unboxed the unit (nebulizer) and the cord does not connect.".

Common Device Name
DBD-COMPRESSOR,NEB,AEROMIST TREK W/BATT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23649941
Report Number1417592-2025-00658
Device Sequence Number4824417
Product Code BTI
UDI-Device Identifier00884389159975
UDI-Public00884389159975
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberHCS2GO
Device Lot Number51720070001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale
Patient Weight127 KG